Men’s Crash Course

Posted by : Matt Adams |

I no longer offer the Crash Course because 4 days is not a long enough amount of time to build consistent dating habits with women. Instead, I offer a 3 month training program that covers every dating skill a man will ever need. See my Dating Mentorship & Coaching Program for more information.

About The Men’s Crash Course

Beginning on Thursday at 6pm, you’ll begin a serious and intensive learning process that spans four consecutive days. In this environment, you will discover any and all mindsets you may have that are holding you back from getting the results you want. This is important, as you will learn the positive mindsets that you will adopt to replace them. We’ll also be discussing your personal goals and what you ultimately want for yourself.

Following that, you’ll learn about what women are actually thinking in a bar or club setting. It’s not what you’ve been raised to believe! Once you understand her mindset, you can then learn how to talk to her so that she actually responds to your advances.

The rest of the night is spent inventing, designing, practicing and reworking your own personal conversations so that you can have maximum success with women. And that’s just the first day!

The seminar on Friday begins with body language fundamentals, including how to improve your own body language, how to read female body language, and how to respond to female interest signals.

Next, you’ll learn the skills you need to successfully meet women at night. This includes how to socially navigate bars and clubs and how social interactions work at night. You’ll also learn how to work with a friend to increase your chances of successful interactions with women.

After the seminar on Friday we’ll head out to the club. If you require any demonstrations, we’ll provide a little time to watch us interact. Our main focus, however, is to get you out there to learn. We’ll work with you throughout the night and give you both live feedback and post-club feedback at a group discussion at the end of the night.

Saturday’s seminar will have us teaching you about immaculate grooming, men’s fashion, and personal style. These topics cover everything you need to do to raise your immediate attractiveness to women. Afterwards, we’ll cover more conversation skills like how to flirt with women, how to build deep rapport with them, and how to create the strong emotional connection she craves from you. Eventually we’ll move on to the right ways to use text messages and phone calls, and cover what-and-what-not to do when using the phone.

As if your mind wouldn’t be filled to the brim by then, we’ll teach you highly successful ways to set up and go out on dates. We’ll also teach you the right ways to make physical contact with women through touching, and make you aware of the wrong ways. You will learn how to smoothly move out of her ‘just friends’ pile and into her ‘romantic interests’ folder! From there we’ll cover the skills she wishes every man who ever hit on her had to seduce her!

We’ll wrap up Saturday’s seminar and take a break for a couple hours before heading back out to the club again. If you require more demonstration we’ll provide some for you before turning the night over to you. Again, live feedback at the club and post feedback for the group are in order again tonight.

Sunday’s seminar consists of learning women’s mindsets during the day, and how to meet and interact with them successfully in a non-club/bar setting. The last two topics you’ll learn about are how to customize your dating process to get the results you want with women, and how to start the relationships you want with that special girl. From there we’ll head out for the live workshop where we’ll go strong for the remainder of the afternoon, before finally sitting down for the final group feedback session. The last thing you’ll be given is a track to follow to get the results you want!

Men’s Crash Course Outline

THURSDAY
• Seminar (6pm – 11pm) 5 Hours
◦ ◦ Bad Mindsets vs. Good Mindsets
◦ ◦ Goals
◦ ◦ Women’s Mindsets – Night
◦ ◦ Conversation Techniques
◦ ◦ Personalized Conversation Writing & Feedback
◦ ◦ Practicing Your Stack

FRIDAY
• Seminar (6pm – 9pm) 3 Hours
◦ ◦ Body Language
⁃ ⁃ ⁃ Improving Yours
⁃ ⁃ ⁃ Reading Hers
◦ ◦ Meeting Women At Night
⁃ ⁃ ⁃ How to Socially Navigate Bars & Clubs
⁃ ⁃ ⁃ Social Dynamics at Night
⁃ ⁃ ⁃ How To Work With A Wingman
◦ ◦ Approaching & Conversation
• Live Coaching Workshop (10pm – 1am) 3 Hours
◦ ◦ Demonstration
◦ ◦ Practice
⁃ ⁃ ⁃ Live Breakdown
⁃ ⁃ ⁃ Personal Feedback
• Post-Workshop Sound Out (1am – 2am) 1 Hour

SATURDAY
• Seminar (12pm – 7pm) 7 hours
◦ ◦ Grooming, Fashion & Style
◦ ◦ Flirting, Rapport & Creating Emotional Connections
◦ ◦ The Correct Way To Text & Call
◦ ◦ Setting Up Dates
◦ ◦ Dates
◦ ◦ Physical Escalation
◦ ◦ Seduction
• Live Coaching Workshop (10pm – 2am) 4 hours
◦ ◦ Demonstration
◦ ◦ Practice
⁃ ⁃ ⁃ Live Breakdown
⁃ ⁃ ⁃ Personal Feedback
• Post-Workshop Sound Out (2am – 3am) 1 Hour

SUNDAY
• Live Coaching Workshop (12pm – 3pm) 3 hours
◦ ◦ Demonstration
◦ ◦ Practice
• Post-Workshop Sound Out (3pm – 4pm) 1 hour
• Seminar (4pm – 7pm) 3 hours
◦ ◦ Women’s Mindsets – Day
◦ ◦ How To Meet Women During The Day
◦ ◦ Customizing Your Process
◦ ◦ Relationships
◦ ◦ Q&A

18 Hours Seminar Time
10 Hours Live Coaching Workshop
03 Hours Post-Workshop Sound Out

31 Hours of Training Total

Read what men who have taken the Men’s Crash Course have to say about it on the Testimonials page.